# SDR SWIA200110115

- Difficulty date: August 18, 2001
- Submitted: August 22, 2001
- Operation: Air carrier
- Aircraft: N188SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120039
- Aircraft time: 35,908 hours, 44,173 cycles
- Engine: Pwa PW118A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP DISAGREEMENT WHEN FLAPS BROUGHT UP FROM 15 DEGREES ON TAKEOFF (HAPPENED REPEATEDLY) THEN GOES AWAY.  CLEANED OUTBOARD FLAP ACTUATOR CANNON PLUGS.  TESTED FLAP.  NO FAULTS.
